# SDR AALA202012299011

- Difficulty date: December 28, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 69,601 hours, 27,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT LOCATED ON THE CENTER CEILING BETWEEN ROWS 10 AND 11 REPORTED AS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY UNIT (AALA202012299008) AND BATTERY (AALA202012299010) 11WL, PER AMM 33-51-38.  REPLACED BATTERY ON 12WL, PER AMM 33-51-38.
